Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Open access · Published 31 May 2019

ML-Style Multi-Abstraction Calculus with Type Inference Algorithm

Azza A. Taha1

Journal of Computer Science, Volume 15, Issue 5, pp. 745–757 · doi.org/10.3844/jcssp.2019.745.757

7,228 accesses3,562 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

ML-style multi-abstraction calculus,

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Taha, A. A. (2019). ML-Style Multi-Abstraction Calculus with Type Inference Algorithm. Journal of Computer Science, 15(5), 745–757. https://doi.org/10.3844/jcssp.2019.745.757

Licence
CC BY 3.0
Issue
Volume 15, Issue 5
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
ML-Style Multi-Abstraction Calculus with Type Inference AlgorithmJournal of Computer Science · Volume 15, Issue 5 · pp. 745–757 · CC BY 3.0Download